# SDR VNAA202504140035

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 30,802 hours, 24,890 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SH670320001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT STR 20 FS 333 FOUND TO BE DAMAGED REQUIRES REPLACEMENT.   FABRICATED NEW SERVICEABLE GUSSET P.O.#5-39394 IAW CRJ 700 SRM 51-24-36-001-001-A01. DRILLED AND LOCATED HOLES IN NEW SERVICEABLE GUSSET IAW CRJ 700 SRM 51-40-11-001-001-A01. PRIMED AND PAINTED IAW CRJ 700 SRM 51-25-16-001-001-A01. NEW SERVICEABLE P/N(SH670-32000-1) GUSSET WAS INSTALLED IAW CRJ700 SRM 51-42-21-001-001-A01, 51-23-00-001-001-A01, 51-25-06-001-001-A01, AND 51-25-01-001-001-A01-PSA.
